MathSciNet Relay Station
MathSciNet bibliographic data
MR401561 06A20 (08A05)
Chajda, Ivan; Niederle, Josef; Zelinka, Bohdan On existence conditions for compatible tolerances. Czechoslovak Math. J. 26(101) (1976), no. 2, 304–311.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement